MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-6-20-10
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional information received reported the patient was being treated for a right proximal m1 occlusion.Vessel tortuosity was normal.Nihss 3 with mild dysrrhythmia and facial droop on day 1 post op.Nihss 22 baseline.The phenom was not removed from the patient and replaced when the solitaire was removed due to product complaint, it was used with the new solitaire to successfully to deploy the stent and remove the clot.No patient symptoms were reported related o the resistance.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Medtronic received a report that the doctor gained access with the microcatheter, but could not advance the solitaire to the distal end of the microcatheter.After numerous attempts, they withdrew the solitaire for product complaint submission.The doctor then advanced a new solitaire successfully through the distal end of the same microcatheter and gained reperfusion by removing the clot with the solitaire.The microcatheter was used successfully for the delivery of a second solitaire stent, and thus is not considered a contributor to the product complaint.The device and any accessories were prepared as indicated in the ifu.There was resistance during the procedure during delivery.The vessel was not tortuous.The resistance occurred in the distal section of the catheter.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: as found condition: the solitaire fr4-6-20-10 stent device was returned for analysis still within its introducer sheath, inside a pouch, inside a sealed biohazard bag, and a shipping box.The reported phenom 27 catheter was not returned with the solitaire stent device.Damaged location details: the solitaire fr4-6-20-10 stent¿s finger markers were examined inside the introducer sheath.All finger markers were aligned correctly, and no damage was noted.The introducer sheath was in good condition.The stent¿s working and non-working length struts were in good condition.No irregularities were found outside the proximal marker, and no defects were found on the marker coil.No bends or kinks were noted on the pusher wire, and no other anomalies were found.Testing/analysis: the solitaire fr4-6-20-10 stent device was tested for resistance using an in-house phenom 27 catheter with an inner diameter (id) of 0.027 inches.The stent went through the catheter hub and tip without issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SOLITAIRE FR4
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22438998
Report Number2029214-2025-01537
Device Sequence Number3201235
Product Code NRY
UDI-Device Identifier00763000425692
UDI-Public(01)00763000425692(17)280107(10)D009277
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFR4-6-20-10
Device Catalogue NumberSFR4-6-20-10
Device Lot NumberD009277
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2025
Supplement Date Received by Manufacturer07/09/2025
08/07/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/10/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight65 KG